# SDR HALA2018060500278

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 23,849 hours, 3,780 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LOW OIL DISPLAYED ON ECAM.  SERVICED THE APU OIL IAW AMM 12-13. OK FOR SERVICE.
